MathSciNet Relay Station
MathSciNet bibliographic data
MR1703339 (2000g:35028) 35J10 (35P05 47F05 47N50 81Q10 81U05)
Sobolev, Alexander V. Absolute continuity of the periodic magnetic Schrödinger operator. Invent. Math. 137 (1999), no. 1, 85–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement